# SDR QMLA2020072320037

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Aircraft time: 9,236 hours, 40,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Cracked
- Location: Transmission Bay
- Part time: 9,236 hours, 40,447 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND TO HAVE A 1.25" LONG CRACK ON THE TRANSMISSION DECK AT THE AFT RIGHT CORNER OF THE OPENING. THIS AIRCRAFT IS OUT OF SERVICE.
